Please use this identifier to cite or link to this item:
Title: SARS-CoV-2 reinfection in two patients who have recovered from COVID-19
Authors: Zhang, K
Lau, JYN 
Yang, L
Ma, ZG
Issue Date: Dec-2020
Source: Precision clinical medicine, Dec. 2020, v. 3, no. 4, p. 292-293
Keywords: Asymptomatic carriers
Publisher: Oxford University Press
Journal: Precision clinical medicine 
ISSN: 2096-5303
EISSN: 2516-1571
DOI: 10.1093/pcmedi/pbaa031
Rights: © The Author(s) 2020. Published by Oxford University Press on behalf of the West China School of Medicine & West China Hospital of Sichuan University.
This is an Open Access article distributed under the terms of the Creative Commons Attribution License (, which permits unrestricted reuse, distribution, and reproduction in any medium, provided the original work is properly cited.
The following publication Kang Zhang, Johnson Yiu-Nam Lau, Lei Yang, Zhen-Guo Ma, SARS-CoV-2 reinfection in two patients who have recovered from COVID-19, Precision Clinical Medicine, Volume 3, Issue 4, December 2020, Pages 292–293 is available at
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.